# SDR 2012FA0000763

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: General aviation
- Aircraft: N2623C
- Make and model: Cessna R182
- Aircraft serial: R18200179
- Aircraft time: 13,459 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Condition: Backed Out
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT LANDING GEAR WOULD NOT EXTEND.  ACFT LANDED GEAR UP.  FOUND 1 TIE BOLT ON LT BRAKE CALIPER HAD BACKED OUT AND WEDGED BETWEEN THE CALIPER AND GEAR WELL NOT ALLOWING LANDING GEAR TO EXTEND.
